Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 14, NWS Fort Worth, TX

May 15, 2013Johnson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 15, 2013, 8:58 PM CDT for Johnson County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2013, 8:58 PM CDT (01:58 UTC)
Expired
May 15, 2013, 9:45 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 9:21 PM CDTTSTM WND GST 80Cleburne, TXAT THE CLEBURNE HOSPITAL
May 15, 9:30 PM CDTTORNADO 0Cleburne, TXPRELIMINARY RATING OF EF-3 WITH MAX WINDS ESTIMATED AT 140 MPH. MAX WIDTH ESTIMATED AT 0.6 MILES. MOST SIGNIFICANT DAMAGE JUST SOUTHEAST OF LAKE PAT CLEBURNE.
May 15, 9:42 PM CDTTORNADO6 Ese Cleburne, TXBRIEF TORNADO TOUCHDOWN WITH MINOR DAMAGE. PRELIMINARY RATING EF-0 WITH ESTIMATED MAX WIND SPEED OF 85 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 6:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1604 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
3.0
Supercell composite
20.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WFUS54 KFWD 160158
TORFWD
TXC251-160245-
/O.NEW.KFWD.TO.W.0014.130516T0158Z-130516T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT WED MAY 15 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 857 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF 
PRODUCING   TORNADOES WAS 7 MILES SOUTHWEST OF CLEBURNE...MOVING 
SOUTHEAST AT 15 MPH.  THIS IS THE SAME STORM THAT REPORTEDLY CAUSED 
SERIOUS INJURIES FROM A LIKELY TORNADO IN HOOD COUNTY.  THIS IS AN 
EXTREMELY DANGEROUS STORM...IF YOU ARE IN ITS PATH...TAKE COVER 
IMMEDIATELY!

* THE TORNADO WILL BE NEAR...
  KEENE AROUND 910 PM CDT...
  RIO VISTA AROUND 920 PM CDT...
  GRANDVIEW AROUND 945 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY TORNADO HAS
BEEN CONFIRMED. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3245 9724 3226 9711 3225 9713 3219 9746
      3226 9755 3238 9760
TIME...MOT...LOC 0157Z 300DEG 15KT 3228 9748

$$


CAVANAUGH
2 follow-up statements
981 
WWUS54 KFWD 160208
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT WED MAY 15 2013

TXC251-160245-
/O.CON.KFWD.TO.W.0014.000000T0000Z-130516T0245Z/
JOHNSON TX-
908 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
JOHNSON COUNTY...

AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF RIO 
VISTA...MOVING SOUTHEAST AT 15 MPH.  DOPPLER RADAR HAS A STRONG 
INDICATION OF A STRONG TORNADO WITH THIS STORM.  RIO VISTA IS IN THE 
DIRECT PATH OF THIS TORNADO.  THIS IS THE SAME STORM THAT CAUSED 
SERIOUS INJURIES FROM A LIKELY TORNADO IN HOOD COUNTY.  IF YOU ARE 
IN ITS PATH...TAKE COVER IMMEDIATELY!

THE TORNADO WILL BE NEAR...
  RIO VISTA AROUND 925 PM CDT...
  GRANDVIEW AROUND 945 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE UNDERGROUND OR TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID 
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE 
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3234 9751 3235 9717 3226 9711 3225 9713
      3225 9716 3223 9722 3219 9746 3224 9753
TIME...MOT...LOC 0206Z 300DEG 15KT 3228 9745

$$


CAVANAUGH
995 
WWUS54 KFWD 160220
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT WED MAY 15 2013

TXC251-160245-
/O.CON.KFWD.TO.W.0014.000000T0000Z-130516T0245Z/
JOHNSON TX-
920 PM CDT WED MAY 15 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
JOHNSON COUNTY...

AT 919 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 5 MILES NORTHWEST OF RIO VISTA...MOVING 
NORTHEAST AT 20 MPH.  SPOTTERS WERE REPORTING A MILE WIDE TORNADO IN 
BETWEEN CLEBURNE AND RIO VISTA.  THIS IS AN INCREDIBLY DANGEROUS 
TORNADO...IF YOU ARE IN ITS PATH TAKE COVER IMMEDIATELY TO PROTECT 
YOUR LIFE!

THE TORNADO WILL BE NEAR...
  GRANDVIEW AROUND 945 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY TORNADO HAS
BEEN CONFIRMED. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
UNDERGROUND OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3234 9751 3235 9717 3226 9711 3225 9713
      3225 9716 3223 9722 3219 9746 3224 9753
TIME...MOT...LOC 0219Z 243DEG 15KT 3231 9739

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 15, 6:48 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 15, 6:48 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT WED MAY 15 2013

.UPDATE...
THE FORECASTS HAVE BEEN UPDATED TO INCLUDE TORNADO WATCH 161 FOR
THE WESTERN HALF OF NORTH TEXAS. AT 630 PM...SEVERAL SUPERCELL
THUNDERSTORMS EXTENDED NORTH TO SOUTH FROM BOWIE TO NORTH OF
GOLDTHWAITE. THERE HAVE BEEN MULTIPLE REPORTS OF BASEBALL OR
GREATER SIZED HAIL WITH THESE STORMS. ACTIVITY IS APPROACHING THE
I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX FROM THE
WEST. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE
POSSIBLE WITH THESE STORMS. PLEASE STAY TUNED TO THE LATEST WATCH
AND WARNING INFORMATION FOR THE LATEST UPDATES IN YOUR AREA.

30

&&

.AVIATION...
THE CYCLONIC CIRCULATION OF THE UPPER LOW OVER OKLAHOMA IS DRIVING
STORM MOTION ACROSS NORTH TEXAS TODAY. ACTIVITY OVER EASTERN
COUNTIES WILL LIKELY MOVE NORTHEAST AWAY FROM TAF SITES. WILL NEED
TO KEEP AN EYE ON DEVELOPMENT WEST AND NORTHWEST OF THE AREA
WHERE GOOD INSTABILITY RESIDES. THE CURRENT THINKING IS THAT
STORMS SHOULD INCREASE OVER THE NEXT FEW HOURS WEST OF I-35 AS A
SUBTLE DISTURBANCE ROTATES AROUND THE SOUTHWEST QUADRANT OF THE
UPPER LOW...AND THIS ACTIVITY WOULD PROPAGATE EAST TOWARDS THE
METROPLEX.

DEVELOPMENT REMAINED ISOLATED MOST OF THE AFTERNOON...BUT THE
LATEST TRENDS AND BLEND OF HI-RESOLUTION GUIDANCE INDICATES THAT
MORE WIDESPREAD CONVECTION CAN BE EXPECTED...WHICH WOULD BE NEAR
THE METRO AREA TERMINALS 01-02Z. WILL THEREFORE MAINTAIN THE VCTS
BEGINNING IN THAT TIME FRAME. MAY NEED TO STICK WITH A TEMPO GROUP
02-05Z...THOUGH LATE ADJUSTMENTS MAY BE MADE DEPENDING ON RADAR
TRENDS. FOR WACO...TIMING WILL BE SIMILAR DUE TO EXPECTED
DEVELOPMENT OVER WESTERN PORTIONS OF CENTRAL TEXAS DURING THE NEXT
FEW HOURS. THIS ACTIVITY WOULD MOVE EAST TOWARDS THE WACO
AREA...WHICH ALLOWING FOR AT LEAST A VCTS DURING THE 02-05Z TIME
FRAME. ACTIVITY WILL MOVE EAST OF THE AREA LATE TONIGHT AROUND
06Z. OTHERWISE CIGS SHOULD REMAIN PREDOMINATELY MVFR THROUGH
MIDDAY TOMORROW. BRIEF IFR CONDITIONS CAN ALSO BE EXPECTED IN
THUNDERSTORMS.

30

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 15 2013/
THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN OKLAHOMA AND ADJACENT
PORTIONS OF NORTH TEXAS ON THE SOUTHEAST SIDE OF AN UPPER LOW.
SOME OF THE ACTIVITY ON OUR SIDE OF THE RED RIVER MAY POSE A HAIL
THREAT THE REMAINDER OF THE AFTERNOON.

IN SUNNY AREAS FROM SAN ANGELO TO ABILENE TO WICHITA FALLS...
TEMPERATURES HAVE CLIMBED WELL INTO THE 80S. A DRYLINE IS WELL
WEST...MAINTAINING 60+ DEW POINTS ACROSS THIS AREA. WHATEVER
MINIMAL CAP REMAINS THERE WILL LIKELY ERODE WITH ADDITIONAL
SURFACE HEATING AND LARGE-SCALE LIFT...RESULTING IN CONVECTIVE
INITIATION WELL AHEAD OF THE DRYLINE. WITH CONSIDERABLE
INSTABILITY...CYCLONIC SHEAR...AND STRONG LAPSE RATES ALOFT...
THE STORM MODE WILL FAVOR RAPIDLY DEVELOPING SUPERCELLS PRODUCING
LARGE HAIL. SURFACE CYCLOGENESIS IS BEING INDUCED IN THE WAKE OF
THE EXITING UPPER LOW ACROSS THE HIGH PLAINS OF WEST TEXAS.
AS THE CONVECTION DEVELOPS LATE THIS AFTERNOON...THE SURFACE WINDS
SHOULD BEGIN BACKING IN RESPONSE TO THE SURFACE LOW AND ANY
RESULTING DRYLINE BULGE. THE INCREASING EASTERLY COMPONENT IN THE
SURFACE WINDS WILL ENHANCE THE CYCLONIC SHEAR...PARTICULARLY IN
THE LOW-LEVELS...ENHANCING THE TORNADO THREAT WITH ANY ISOLATED
SUPERCELLS. THIS ACTIVITY MAY IMPACT WESTERN ZONES BEFORE SUNSET.

THE ONGOING CONVECTION IS RACING TO THE NORTHEAST. BUT AS THE UPPER
LOW CONTINUES TO DRIFT NORTHEASTWARD ACROSS OKLAHOMA...THE FLOW
ALOFT ABOVE WESTERN ZONES WILL VEER MARKEDLY. THIS WILL FURTHER
ENHANCE THE DIRECTIONAL SHEAR ASSOCIATED WITH THE CYCLONE...
AND INCREASE THE POTENTIAL FOR NEW DEVELOPMENT TO MOVE SOUTHEAST
INTO NORTH TEXAS THIS EVENING. THE FLOW MIGHT SUGGEST THE STORMS
WOULD THEN SWING NORTHEASTWARD INTO NORTHEAST TEXAS OVERNIGHT. BUT
IF THE CONVECTION CAN CONGEAL INTO AN MCS IN OUR NORTHWESTERN
ZONES AND GENERATE A WELL DEFINED COLD POOL...IT WOULD LIKELY
CONTINUE SURGING SOUTHEASTWARD DEEP INTO THE CWA TONIGHT...FED BY
A SOUTHERLY LLJ OF 30-40KTS. ALTHOUGH A TORNADO THREAT MAY PERSIST
INTO THE EVENING HOURS...SUCH A CONVECTIVE COMPLEX WOULD LIKELY
TRANSITION INTO A SIGNIFICANT WIND EVENT. THE SEVERE THUNDERSTORM
WATCH THROUGH MIDNIGHT WILL COVER BOTH THE HAIL THREAT EARLY AND
THE DAMAGING WIND THREAT LATER THIS EVENING. THE MAIN TIME FRAME
FOR IMPACTS IN THE DALLAS/FORT WORTH METROPLEX WILL BE 9 PM TO
2 AM CDT.

THE CONVECTION WILL COME TO AN END ON THURSDAY AS THE LOW EXITS
THE REGION. MID AND UPPER RIDGING WILL PASS THROUGH ON FRIDAY...
PROVIDING A BRIEF RESPITE BEFORE THE NEXT TROUGH APPROACHES ON
SATURDAY. A DRYLINE MAY DEVELOP IN WEST TEXAS...ANY CONVECTION
ALONG WHICH MAY REACH OUR WESTERN ZONES. EXTENDED GUIDANCE IS
DIVERGING ON THE EVOLUTION OF THE UPPER TROUGH NEXT WEEK. WILL
CONTINUE TO KEEP THE ASSOCIATED SURFACE FRONT FROM ENTERING THE
CWA...BUT MAINTAIN SOME LOW-END RAIN CHANCES.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  83  70  89  71 /  60  20  10   5  10
WACO, TX              68  85  71  90  72 /  40  10  10  10   5
PARIS, TX             63  76  66  82  68 /  70  30  10  10  10
DENTON, TX            66  83  69  89  70 /  70  20  10   5  10
MCKINNEY, TX          66  80  68  86  69 /  70  30  10  10  10
DALLAS, TX            67  83  70  89  72 /  60  20  10   5  10
TERRELL, TX           65  80  68  86  70 /  60  20  10  10  10
CORSICANA, TX         65  82  69  87  70 /  40  20  10   5   5
TEMPLE, TX            67  86  70  89  71 /  30  10  10  10   0
MINERAL WELLS, TX     66  86  67  94  69 /  60  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 15, 3:57 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 15 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT WED MAY 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SOME OF THE STORMS WILL BE SEVERE
PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES ARE POSSIBLE...ESPECIALLY WEST OF THE I-35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL LINGER THURSDAY MORNING ACROSS MUCH OF
NORTH AND CENTRAL TEXAS AND WILL EXIT THE REGION TO THE NORTHEAST
THURSDAY AFTERNOON.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN WEST OF A LAMPASAS
TO BOWIE LINE SATURDAY AFTERNOON AND EVENING. SOME STORMS MAY BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATE SUNDAY AND AGAIN MONDAY NIGHT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTHWEST OF A GOLDTHWAITE...
FORT WORTH...SHERMAN LINE THROUGH THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED ACROSS THE REST OF NORTH TEXAS LATE
EVENING INTO THE OVERNIGHT HOURS.

In the hours before

Local storm report, May 15, 7:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             GRANBURY                32.45N  97.80W
05/15/2013  E2.75 INCH       HOOD               TX   TRAINED SPOTTER

            60 MPH WIND ALSO REPORTED. PIRATE DRIVE IN GRANBURY
Local storm report, May 15, 8:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TORNADO          6 SE GRANBURY           32.39N  97.73W
05/15/2013                   HOOD               TX   BROADCAST MEDIA

            TORNADO IN PECAN PLANTATION
Local storm report, May 15, 8:16 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             9 S HAMILTON            31.57N  98.12W
05/15/2013  E1.75 INCH       HAMILTON           TX   TRAINED SPOTTER
Local storm report, May 15, 8:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             1 SSE SHIVE             31.61N  98.22W
05/15/2013  E2.75 INCH       HAMILTON           TX   TRAINED SPOTTER
Local storm report, May 15, 8:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     2 SSE GRAPEVINE         32.90N  97.07W
05/15/2013  M59 MPH          TARRANT            TX   ASOS

            DFW ASOS
Local storm report, May 15, 8:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED MAY 15 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             CLEBURNE                32.35N  97.40W
05/15/2013  E1.75 INCH       JOHNSON            TX   EMERGENCY MNGR

            2100 BLOCK OF PEBBLECREEK

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:08 PM CDTSevere Thunderstorm WarningFWDParker52 min
May 15, 7:13 PM CDTTornado WarningFWDParker47 min
May 15, 7:13 PM CDTTornado WarningFWDMontague, Wise62 min
May 15, 7:24 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise51 min
May 15, 7:40 PM CDTTornado WarningFWDHood50 min
May 15, 7:41 PM CDTFlash Flood WarningFWDParker2 hr
May 15, 7:44 PM CDTSevere Thunderstorm WarningFWDCooke61 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
May 15, 7:58 PM CDTSevere Thunderstorm WarningFWDHood, Johnson62 min
May 15, 7:59 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 8:01 PM CDTSevere Thunderstorm WarningFWDMontague44 min
May 15, 8:05 PM CDTTornado WarningFWDJohnson, Parker, Tarrant40 min
May 15, 8:08 PM CDTTornado WarningFWDHood, Johnson52 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
May 15, 8:22 PM CDTSevere Thunderstorm WarningFWDJack, Young38 min
May 15, 8:27 PM CDTTornado WarningFWDCoryell, Hamilton48 min
May 15, 8:32 PM CDTTornado WarningFWDDallas, Tarrant43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise54 min
May 15, 8:45 PM CDTSevere Thunderstorm WarningFWDMontague, Wise45 min
May 15, 8:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 15, 9:01 PM CDTTornado WarningFWDCoryell, Hamilton44 min
May 15, 9:02 PM CDTSevere Thunderstorm WarningFWDJohnson58 min
May 15, 9:05 PM CDTSpecial Weather StatementFWDComanche25 min
May 15, 9:13 PM CDTSevere Thunderstorm WarningFWDDallas62 min
May 15, 9:23 PM CDTTornado WarningFWDJohnson22 min
May 15, 9:30 PM CDTTornado WarningFWDDallas45 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFWDComanche, Erath67 min
May 15, 9:44 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
May 15, 9:45 PM CDTTornado WarningFWDEllis, Hill, Johnson45 min
May 15, 9:52 PM CDTSpecial Weather StatementFWDCollin23 min
May 15, 9:58 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Wise3 hr
May 15, 10:01 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 15, 10:01 PM CDTSevere Thunderstorm WarningFWDJohnson59 min
May 15, 10:07 PM CDTSpecial Weather StatementFWDHood23 min
May 15, 10:09 PM CDTSpecial Weather StatementFWDWise36 min
May 15, 10:22 PM CDTFlash Flood WarningFWDJohnson113 min
May 15, 10:25 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise35 min
May 15, 10:28 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills62 min
May 15, 10:38 PM CDTSpecial Weather StatementFWDSomervell37 min
May 15, 10:41 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant64 min
May 15, 10:43 PM CDTSpecial Weather StatementFWDTarrant32 min
May 15, 10:50 PM CDTAreal Flood AdvisoryFWDDallas, Rockwall115 min
May 15, 10:54 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson66 min
May 15, 10:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant50 min
May 15, 11:02 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas58 min
May 15, 11:11 PM CDTRiver Flood WarningFWDDallas15 hr
May 15, 11:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 15, 11:46 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro44 min
May 16, 12:08 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro52 min
May 16, 12:13 AM CDTTornado WarningFWDEllis, Kaufman, Navarro32 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningFWDLampasas49 min
May 16, 12:40 AM CDTSpecial Weather StatementFWDFreestone, Navarro35 min
May 16, 12:56 AM CDTSpecial Weather StatementFWDBell34 min
May 16, 1:03 AM CDTAreal Flood AdvisoryFWDDallas3 hr
May 16, 1:11 AM CDTSpecial Weather StatementFWDBell64 min
May 16, 2:44 AM CDTSpecial Weather StatementFWDMilam31 min
May 16, 3:20 AM CDTSpecial Weather StatementFWDMilam25 min
May 16, 3:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 16, 7:00 AM CDTSpecial Weather StatementFWDCollin30 min
May 16, 7:13 AM CDTSpecial Weather StatementFWDCollin32 min
May 16, 7:52 AM CDTSpecial Weather StatementFWDFannin23 min
May 16, 8:04 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
May 16, 8:22 AM CDTSpecial Weather StatementFWDGrayson23 min
May 16, 9:10 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 16, 10:58 AM CDTSpecial Weather StatementFWDFannin32 min
May 16, 11:04 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar116 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.